RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Теория вероятн. и ее примен.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Теория вероятн. и ее примен., 1995, том 40, выпуск 1, страницы 205–213 (Mi tvp3438)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Краткие сообщения

Linear estimators and radonifying operators

H. Luschgy

Institut für Mathematische Statistik, Universität Münster, Münster, Federal Republic of Germany

Аннотация: We consider the problem of estimating a signal $Y$ with values in a Banach space based on the observation $X$ with values in another Banach space given their joint Gaussian distribution. Linear estimators are denned to be measurable linear transformations. A characterization of measurable linear transformations with respect to a Gaussian measure by radonifying operators is established. The Bayes estimator $\mathbf{E}(Y|X)$ is shown to be a measurable linear transformation and the associated radonifying operator is derived.

Ключевые слова: radonifying operator, measurable linear transformation, conditional Gaussian distribution.

Полный текст: PDF файл (543 kB)

Англоязычная версия:
Theory of Probability and its Applications, 1995, 40:1, 167–175

Реферативные базы данных:

Поступила в редакцию: 05.02.1992
Язык публикации: английский

Образец цитирования: H. Luschgy, “Linear estimators and radonifying operators”, Теория вероятн. и ее примен., 40:1 (1995), 205–213; Theory Probab. Appl., 40:1 (1995), 167–175

Цитирование в формате AMSBIB
\RBibitem{Lus95}
\by H.~Luschgy
\paper Linear estimators and radonifying operators
\jour Теория вероятн. и ее примен.
\yr 1995
\vol 40
\issue 1
\pages 205--213
\mathnet{http://mi.mathnet.ru/tvp3438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346746}
\zmath{https://zbmath.org/?q=an:0839.62089}
\transl
\jour Theory Probab. Appl.
\yr 1995
\vol 40
\issue 1
\pages 167--175
\crossref{https://doi.org/10.1137/1140017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996UH07100017}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tvp3438
  • http://mi.mathnet.ru/rus/tvp/v40/i1/p205

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Menafoglio A., Petris G., “Kriging for Hilbert-space valued random fields: The operatorial point of view”, J. Multivar. Anal., 146:SI (2016), 84–94  crossref  mathscinet  zmath  isi  scopus
    2. Florens J.-P., Simoni A., “Regularizing Priors For Linear Inverse Problems”, Economet. Theory, 32:1 (2016), 71–121  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Просмотров:
    Эта страница:113
    Полный текст:43
    Первая стр.:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020